# SDR SWIA2020013148004

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM SUPPORT ANGLE FS349.00 LH SIDE AT WINDSCREEN TIEDOWN POST, MARKED   (C-CHECK) RO 1/28/2020   CORROSION ON FLOOR BEAM SUPPORT ANGLE 100% EXFOILIATED, FABRICATED NEW ANGLE AND INSTALLED IT REF DRAWING, AND COMPLIED WITH SKYCARD STRUCTURAL MAJOR REPAIR.
